Markov beta and gamma processes for modelling hazard rates

Nieto-Barajas, Luis E. and Walker, Stephen G. (2002) Markov beta and gamma processes for modelling hazard rates. Scandinavian Journal of Statistics, 29 (3). pp. 413-424. ISSN 0303-6898. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


This paper generalizes the discrete time independent increment beta process of Hjort (1990), for modelling discrete failure times, and also generalizes the independent gamma process for modelling piecewise constant hazard rates (Walker and Mallick, 1997). The generalizations are from independent increment to Markov increment prior processes allowing the modelling of smoothness. We derive posterior distributions and undertake a full Bayesian analysis.

Item Type: Article
Uncontrolled keywords: Bayes non-parametrics; beta process; gamma process; Markov process; stationary process; survival analysis
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 21 Oct 2008 16:36
Last Modified: 06 May 2014 10:05
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):